# SDR SWI2025F00311

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 46,051 hours, 39,624 cycles
- System (JASC): 3150 · Central Warning
- Part: Stall Warning
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STALL FAIL CAUTION AFTER ROTATION    (FLIGHT 5118 - FILED CLOSED)    CONSULTED THE FLIGHT CREW, THE CAPTAIN INFORMED ME THEY THERE WAS A 24 KNOT CROSSWIND ON TAKEOFF. COMPLIED WITH FMRP, AND APPLICABLE STEPS IN FIM 27-35-00. STALL FAIL CAUTION MESSAGE DID NOT POSTED.
